Généralisation du théorème des probabilités totales

Maurice Fréchet

Fundamenta Mathematicae (1935)

  • Volume: 25, Issue: 1, page 379-387
  • ISSN: 0016-2736

How to cite


Fréchet, Maurice. "Généralisation du théorème des probabilités totales." Fundamenta Mathematicae 25.1 (1935): 379-387. <http://eudml.org/doc/212798>.

author = {Fréchet, Maurice},
journal = {Fundamenta Mathematicae},
keywords = {Probability theory, statistics, operations research},
language = {fre},
number = {1},
pages = {379-387},
title = {Généralisation du théorème des probabilités totales},
url = {http://eudml.org/doc/212798},
volume = {25},
year = {1935},

AU - Fréchet, Maurice
TI - Généralisation du théorème des probabilités totales
JO - Fundamenta Mathematicae
PY - 1935
VL - 25
IS - 1
SP - 379
EP - 387
LA - fre
KW - Probability theory, statistics, operations research
UR - http://eudml.org/doc/212798
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.